HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (https://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   can cefdinir cause fatigue? (https://www.healthboards.com/boards/drug-interactions-side-effects/1045790-can-cefdinir-cause-fatigue.html)

Livingtx 01-01-2019 02:37 PM

can cefdinir cause fatigue?
 
I was diagnosed with strep throat the Friday after Christmas (became ill Christmas Day). Though it was the weirdest strep throat ever, felt more like the flu than strep.

The doctor put me on Cefdinir twice a day for 10 days. I don't know how far I am into taking it although I suspect it has already caused me diarrhea. I looked up fatigue & cefdinir, and strangely, they list fatigue as "not known" whether it's a side effect or not. Never had a drug not list fatigue as a side effect.

Does anyone know if Cefdinir can cause fatigue? I have been extremely exhausted the past 2 days with adequate sleep. I am on a lot of meds for psych reasons, but this fatigue goes beyond that. Just wondering if the antibiotic is the culprit.

quincy 01-02-2019 10:58 AM

Re: can cefdinir cause fatigue?
 
I feel for you bigtime!

Strep illness can cause fatigue....and it's a serious infection.
Having diarrhea can cause fatigue....
How many times a day are you going?

It is possible you have the flu as well as strep throat infection.

I suggest a good enteric (I stress this part) coated probiotic....take at bedtime an hour after your antibiotic if that's when you take it.
I take Renew Life 50 billion....their brand is enteric coated.
Fibre supplement with meals to help bulk stool.

Ask your doc for a stool sample kit if this continues after you are off the antibiotics.

Have you had blood testing done recently to make sure of iron levels, etc?

Rest well, make sure you are eating balanced small meals througout the day. Take in enough protein.

Keep us updated on how you're doing....feel better soon.
q

Livingtx 01-02-2019 04:51 PM

Re: can cefdinir cause fatigue?
 
I don't know exactly with the diarrhea. Some days more, some less, maybe 4-5 on average? I had surgery for a perforated ulcer on Feb. 14, and I was given a sort of prescription Metamucil, but I haven't been taking that lately. I will see the GI doc again this month; I haven't had daily diarrhea since the first month or 2 post-op. My husband starts a new job tomorrow, so all our insurance stuff is up in the air now.

I need blood testing done in general. Maybe I had it last in June? I usually get something off dealing with iron binding capacity and told to eat more dark leafy greens though I usually am not anemic. I should have it done, with all the psych meds & post major surgery.

I usually eat Greek yogurt daily, but I ran out this past week. I put it into my grocery curbside pickup order for tomorrow. And I have the fact that I'm underweight and have a past with anorexia. I'm eating normally with now, but I am overexercising a lot, so my BMI is very low, around 17. Though it has been stable around there since May and I'd been on an exercise break over Christmas.

Anyway, I found another culprit I forgot about because of the holidays, my period. I just started a new cycle today; I hadn't looked at my prediction app. So that probably had a lot to do with it too.

quincy 01-02-2019 10:17 PM

Re: can cefdinir cause fatigue?
 
Ahhh, yeah, could be. Careful overdoing exercise while ill...it can push your body to the point of other more serious issues, or kickstart autoimmune issues.

Probiotics would be best.....just because, and the metamucil helpful in keeping the digestive tract in good exercise.

q


All times are GMT -7. The time now is 11:00 AM.